# SDR SWIA200616091

- Difficulty date: January 5, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 8,678 hours, 7,576 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 218
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 3,045 hours, 2,426 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE ILLUMINATED ON APPROACH TO ORD WITH LANDING GEAR DOWN FLAPS 30 DEGREES.  REPLACED STALL PROTECTION COMPUTER.  OPERATIONAL CHECK GOOD IAW CRJ AMM 27-35-01.
